TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Make Believe Offline
makes everything 20% cooler.
Jeez, get a life!
***********
 
Make Believe's Avatar
 
Name: Kayleigh
Age: 28
Gender: Female
Location: Wales, U.K.

Posts: 6,185
Blog Entries: 190
Join Date: August 31st 2009

What's the worst that can happen if you took two 40mg Citalopram tablets by accident? - November 22nd 2011, 01:45 PM

This thread has been labeled as triggering, particularly on the subject of suicide, by the original poster or by a Moderator. The contents of this thread therefore might not be suitable for certain sensitive users. Please take this into consideration before continuing to read.

Ummm. I may have accidentally took two 40mg Citalopram tablets I'm pretty sure I took one when I woke up, I went downstairs, had food and accidentally took another one with my vitamin and acne tablets.

I'm wondering is there anything to worry about? :/ I doubt it but I'm just a little concerned.


"Life isn't about finding yourself. Life is about creating yourself."
  Send a message via MSN to Make Believe  
  (#2 (permalink)) Old
Megan1 Offline
Member
Senior TeenHelper
*******
 
Megan1's Avatar
 
Name: Megan
Gender: Female
Location: USA

Posts: 928
Join Date: February 6th 2010

Re: What's the worst that can happen if you took two 40mg Citalopram tablets by accident? - November 22nd 2011, 04:35 PM

I don't know, but I would probably call a doctor or poison control type place and ask to make sure.
   
  (#3 (permalink)) Old
Voldermorts Stalker
I can't get enough
*********
 
WhisperingSilence's Avatar
 
Age: 29
Gender: Female
Location: where ever the coffee is

Posts: 3,464
Blog Entries: 1472
Join Date: January 6th 2009

Re: What's the worst that can happen if you took two 40mg Citalopram tablets by accident? - November 22nd 2011, 04:43 PM

Not sure, might be best to phone NHS direct and ask or phone up your DR and ask.



BADGER BADGER BADGER.........MUSHROOM!!!
Videos team
, articles team and helplink mentor and associate live help operator.
   
  (#4 (permalink)) Old
TheBabyEater Offline
With A Sprinkle Of Cinnamon
I've been here a while
********
 
TheBabyEater's Avatar
 
Name: Marissa
Age: 26
Gender: Female
Location: Iraw

Posts: 1,705
Blog Entries: 1
Join Date: January 6th 2009

Re: What's the worst that can happen if you took two 40mg Citalopram tablets by accident? - November 22nd 2011, 05:05 PM

The maximum does is 60mg, you're okay at 80mg for one day. It'll take a lot more than that to do any damage.



Take me seriously.
I dare you.



  Send a message via Skype™ to TheBabyEater 
  (#5 (permalink)) Old
BDF Offline
Member
I can't get enough
*********
 
BDF's Avatar
 
Name: BDF
Age: 28
Gender: Male
Location: Europe

Posts: 2,523
Blog Entries: 1
Join Date: January 28th 2009

Re: What's the worst that can happen if you took two 40mg Citalopram tablets by accident? - November 22nd 2011, 05:15 PM

These "safe" doses are usually well below what your body can actually take. Their recommended doses are set to include all sorts of people, skinny, heavy, of different ethnicities genders and ages, and all these things can determine how sensitive a person is to whatever drug. Unless you're very poorly in some other way... even a triple overdose is unlikely to hurt you with these kinds of drugs... especially if you take them routinely, because you're body will be more accustomed to taking them from it.


"I don't care about politics"
Then politics doesn't care about you either. Truth. You've got to make your voice heard, if you want to be listened to. But that's too logical for some people, so let me go a step further. Not making your voice heard, leaves other people free to hijack it by speaking on your behalf, even if they don't actually give a shit about you. That's politics. So, make your voice heard. That's not a quote from anywhere. That's just me.


   
  (#6 (permalink)) Old
Make Believe Offline
makes everything 20% cooler.
Jeez, get a life!
***********
 
Make Believe's Avatar
 
Name: Kayleigh
Age: 28
Gender: Female
Location: Wales, U.K.

Posts: 6,185
Blog Entries: 190
Join Date: August 31st 2009

Re: What's the worst that can happen if you took two 40mg Citalopram tablets by accident? - November 22nd 2011, 08:13 PM

Well, I've felt fine all day so it obviously didn't do a lot. I don't feel like I'm dying or anything


"Life isn't about finding yourself. Life is about creating yourself."
  Send a message via MSN to Make Believe  
  (#7 (permalink)) Old
DeletedAccount7
Guest
 
DeletedAccount7's Avatar
Edit avatar
 

Posts: n/a

Re: What's the worst that can happen if you took two 40mg Citalopram tablets by accident? - November 22nd 2011, 10:46 PM

Well. Erm. To put it lightly, I know from 'experience' that overdosing on Citalopram does very little unless you take an awful lot of it. An extra tablet won't hurt - I imagine it's something they have to factor in for those of us who forget if/when/how we take them...
   
  (#8 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 25
Gender: Girly.
Location: The stars.

Posts: 5,791
Blog Entries: 2318
Join Date: January 31st 2009

Re: What's the worst that can happen if you took two 40mg Citalopram tablets by accident? - November 22nd 2011, 11:06 PM

Hiii.

There are higher doses that 20mg. i think I am right by saying that's the smallest dose and therefore I doubt it's going to do any harm. Although keeping in mind everyone reacts different to tablets so if you feel unwell, although it't not an overdose you might have an allergic reaction or just react badly to a higher dose, in which case i would just get checked over with your doctor.

keep safe xx


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
Closed Thread

Bookmarks

Tags
40mg, accident, citalopram, happen, tablets, worst

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.